# SDR USAA960296

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5240 · Service Doors
- Part: Gate Hinge
- Part number: 65C340689
- Condition: Cracked
- Location: Rt Serv Door
- Part time: 35,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 13 INCH CRACK FORWARD RIGHT SERVICE DOOR, LOWER GATE HINGE.  REPAIRED PER EA 40887.  (M)
